Existence and nonexistence of nontrivial solutions for some nonlinear elliptic systems.

Jean Vélin; François De Thélin

Revista Matemática de la Universidad Complutense de Madrid (1993)

  • Volume: 6, Issue: 1, page 153-194
  • ISSN: 1139-1138

Abstract

top
In this paper we give some existence and nonexistence results of non trivial solutions of nonlinear elliptic systems involving the p-Laplacian.

How to cite

top

Vélin, Jean, and De Thélin, François. "Existence and nonexistence of nontrivial solutions for some nonlinear elliptic systems.." Revista Matemática de la Universidad Complutense de Madrid 6.1 (1993): 153-194. <http://eudml.org/doc/43928>.

@article{Vélin1993,
abstract = {In this paper we give some existence and nonexistence results of non trivial solutions of nonlinear elliptic systems involving the p-Laplacian.},
author = {Vélin, Jean, De Thélin, François},
journal = {Revista Matemática de la Universidad Complutense de Madrid},
keywords = {Ecuaciones diferenciales elípticas; Operadores acotados; Prolongación de soluciones; -Laplacian; Pokhozaev type identity},
language = {eng},
number = {1},
pages = {153-194},
title = {Existence and nonexistence of nontrivial solutions for some nonlinear elliptic systems.},
url = {http://eudml.org/doc/43928},
volume = {6},
year = {1993},
}

TY - JOUR
AU - Vélin, Jean
AU - De Thélin, François
TI - Existence and nonexistence of nontrivial solutions for some nonlinear elliptic systems.
JO - Revista Matemática de la Universidad Complutense de Madrid
PY - 1993
VL - 6
IS - 1
SP - 153
EP - 194
AB - In this paper we give some existence and nonexistence results of non trivial solutions of nonlinear elliptic systems involving the p-Laplacian.
LA - eng
KW - Ecuaciones diferenciales elípticas; Operadores acotados; Prolongación de soluciones; -Laplacian; Pokhozaev type identity
UR - http://eudml.org/doc/43928
ER -

NotesEmbed ?

top

You must be logged in to post comments.